# SDR 95ZZZM85

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Corroded
- Location: Fs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FOUND AFT SIDE FS 980.00 BULKHEAD AT LONGERON 30L ATTACHMENT.  MECHANICALLY REMOVED CORROSION, TREATED, PRIMED AREA, AND INSTALLED REPAIR DOUBLER IAW DER DRAWING ARW 5598-3.
